# SDR R61A201801220061

- Difficulty date: January 7, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N207JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000254
- Aircraft time: 21,386 hours, 14,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: PN17003599005
- Condition: Corroded
- Location: R1 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE R1 DOOR THRESHOLD AT BOTH FWD. AND AFT. GIRT BAR FITTINGS CUTOUT EDGES. REMOVED CORROSION BY BLENDING, WITHIN LIMITS, RESTORED SURFACE PROTECTION.
